# SDR MWEA050058

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 5,161 hours, 2,875 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D EMERGENCY EXIT ROW DOOR HAS A WIRE HANGING OUT OF LOWER PANEL.  RESECURED WIRE.
